# SDR SWIA201438175

- Difficulty date: June 13, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 28,353 hours, 16,856 cycles
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

NR 1 IDG OFFLINE ENROUTE AC BUSS 1.  AC ESS BUSS DID NOT TRANSFER TO IDG 2 AND AC ESS TRANSFER SWITCH WOULD NOT SWITCH POWER TO AC BUSS 2.  POWER RETURNED TO ALL BUSSES AFTER STARTING APU BUT ELEC SYNOPTIC PAGE STILL SHOWED BUSSES NOT POWERED AND NO ASSOCIATED FLOW LINES.  RESET NR 1 GENERATOR, ALL INDICATIONS BECAME NORMAL ON GROUND. PERFORMED VISUAL INSPECTION OF NR 1 AND NR 2 IDG OIL SYSTEMS AND INSPECTED APU OIL LEVEL AND FOUND TO BE WITHIN LIMITS IAW AMM.  PERFORMED OPS TEST OF THE AC AUTOMATIC POWER TRANSFER CIRCUITS, OPS CHECKED GOOD IAW AMM.
